You like Hausa tea? Read this before you take next cup

The National Agency for Food and Drug Administration and Control (NAFDAC) has warned Nigerians to be cautious when taking a cup of tea popularly known as `Maishayi’ from vendors.

The agency’s director-general Prof. Mojisola Adeyeye gave the warning in an interview with the News Agency of Nigeria (NAN) on Monday. She said the agency received information that Maishayi’s now mix intoxicating drugs in the tea prepared for customers.

According to her, Tramadol, Vieteling, Marijuana and others are now juiced into the drink, and  people could lose their lives after taking tea mixed with such drugs.

“In the US, lots of people are dying because of these medicines. How can such medicines mix with palm wine in the name of getting high in Nigeria?

“There are some medicines you cannot take if you have cardiovascular problems,’’ she said.

She, therefore, called on Nigerians to desist from harmful medicines in the name of power enhancement.

NO COMMENTS

LEAVE A REPLY